# SDR ASAA2017051220733

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,139 hours, 5,936 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009369
- Condition: Failed
- Location: Left
- Part time: 335 hours, 114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING 3 HRS AT CRUISE ALTITUDE,  THE LEFT FMC FAILED TWICE, INTERMITTENTLY AND FAILED THE THIRD TIME UNRECOVERABLY.  FLIGHT COMPLETED VIA QRH PROCEDURE WITH FMC TRANSFER SWITCH SELECTED BOTH ON RIGHT.  ACFT GROUNDED.  REPLACED THE LEFT FMC IAW AMM 34-61-02-000-801 AND AMM 34-61-02-400-801.  PERFORMED CROSSLOAD OF FMC IAW AMM 34-61-00-470-806.  COMPLETED FMC PERFORMANCE FACTORS ADJUSTMENT IAW AMM 34-61-00-800-801, AND PERFORMED FMCS OPS TEST IAW AMM 34-61-00-710-801. ALL TESTS AND OPS CHECKS PASSED.
